MathSciNet Relay Station
MathSciNet bibliographic data
MR2340445 (2009m:46092) 46L08 (19K35 46L80 46L87)
Damaville, Stéphane Régularité d'opérateurs non bornés dans les modules de Hilbert. (French) [Regularity of unbounded operators in $C\sp *$-modules] C. R. Math. Acad. Sci. Paris 344 (2007), no. 12, 769–772.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement